Get your Health question answered in 3 easy steps

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes bleeding swollen vagina after using creams?

Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6000 Questions

default
Posted on Fri, 8 Aug 2014 in Women's Health
Question: Hi, I used XXXXXXX on my vagina and bikini area and now I am bleeding, swollen and in a lot of pain. What can I do to fix it? I have desitin rash cream on right now..it burns when I pee and I just want it to heal! I can't even wipe myself with a baby wipe without it burning. Please help me. Thank you.
doctor
Answered by Dr. Aarti Abraham 28 minutes later
Brief Answer:
DESITIN AND COLD ICE PACKS

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
I can understand, you might have just overdone the cream.
Take heart in the fact that it will resolve itself, the skin cells over there renew themselves periodically.
Yes, for a day you would be in agony and I can give you some pointers to help that.
Desitin cream is a good agent.
Also, try using ice compresses.
Do not wipe or touch the area at all, it will only further abrade it and make it worse.
Avoid wearing undergarments.
DO not sit on the area for long.
Just apply a film of Desiting and leave it alone.
It sounds like pure agony, but by the morning, it will be fine, possibly in the night itself.
All the best
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on Skin rash

doctor1 MD

Hi, im 19 on the ridge of my penis forskin ( right upnder the head) i have 3 skin ( a bit transparant ) flat slightly raised but barely bumps or patches im not sure what to call them I recently noticed them acouple weeks ago and have been researching what they could be but havent found anything alike they were ive only had oral sex ( blow job) and ive had unprotected sex once from what ive read it might be masterbation rash or something I cant really tell, they are only really noticeable when falcid when erect you wwouldnt be able to notice them

doctor1 MD

sir, my child got suddenly severe rashes on entire body first came on to face,3 days back, it seems to symptoms like hives we met skin specialist he refered some medicines. my question is how many days will take to reover ? is there any side effects with hives ?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... This is a difficut case, I have gradually been losing hair on the left and right side of my head at the hairline. I don't know if it will have any relationship, but I also have devoped some type of red rash on the insides of a couple fingers, as will as on top of the hand. It is itchy and sore.

doctor1 MD

I have had a skin rash, hives for several weeks the doctor prescribedprednisone for 10 days and it went away, two days after I stopped it all came back now he has prescribed cetirizine yesterday and after 2 pills, I have absolutely no relief from itching, is this normal, how fast should it work?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?